Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 14, NWS Green Bay, WI

April 29, 2017Marinette County, Wisconsin; Menominee County, Michigan

NWS Green Bay, WI issued this river flood warning at Apr 29, 2017, 7:38 AM CDT for Marinette County, Wisconsin; Menominee County, Michigan. It took effect at Apr 29, 2017, 1:00 PM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 7:38 AM CDT (12:38 UTC)
In effect from
Apr 29, 2017, 1:00 PM CDT
Expired
May 5, 2017, 7:00 AM CDT
In force
6 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Menominee County, MI, Marinette County, WI

The radar

The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Menominee River near McAllister (MCAW3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04067500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

889 
WGUS43 KGRB 291238
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
738 AM CDT Sat Apr 29 2017

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin...Michigan... 

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC075-MIC109-300338-
/O.NEW.KGRB.FL.W.0014.170429T1800Z-170505T1200Z/
/MCAW3.1.ER.170429T1800Z.170430T0000Z.170504T1800Z.NO/
738 AM CDT Sat Apr 29 2017

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Menominee River near McAllister.
* At 6:15 AM Saturday the stage was 14.9 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 15.1 feet by this evening. The river will fall below 
  flood stage by Thursday early afternoon.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
9 follow-up statements
162 
WGUS83 KGRB 291558
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1058 AM CDT Sat Apr 29 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn Around...Do Not Drown.

&&

WIC075-MIC109-300658-
/O.EXT.KGRB.FL.W.0014.170429T1800Z-170506T1800Z/
/MCAW3.1.ER.170429T1800Z.170503T1200Z.170506T0000Z.NO/
1058 AM CDT Sat Apr 29 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At 10:15 AM Saturday the stage was 15.0 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...remain near flood stage through early next week, then rise 
  to near 15.5 feet by Wednesday morning. The river is expected to fall
  below flood stage by Friday evening.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
876 
WGUS83 KGRB 300135
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
835 PM CDT Sat Apr 29 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan..

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-301635-
/O.CON.KGRB.FL.W.0014.000000T0000Z-170506T1800Z/
/MCAW3.1.ER.170429T1540Z.170503T1200Z.170506T0000Z.NO/
835 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At  7:15 PM Saturday the stage was 15.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.5 feet by 
  Wednesday morning. The river will fall below flood stage Friday 
  evening.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
296 
WGUS83 KGRB 301528
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1028 AM CDT Sun Apr 30 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-010628-
/O.EXT.KGRB.FL.W.0014.000000T0000Z-170502T1200Z/
/MCAW3.1.ER.170429T1540Z.170430T1200Z.170501T1800Z.NO/
1028 AM CDT Sun Apr 30 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At 8:15 AM Sunday the stage was 15.2 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to remain around 15.2 feet this 
  evening then fall below flood stage Monday night.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
110 
WGUS83 KGRB 010255
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
955 PM CDT Sun Apr 30 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-011755-
/O.CON.KGRB.FL.W.0014.000000T0000Z-170502T1200Z/
/MCAW3.1.ER.170429T1540Z.170430T1200Z.170501T1800Z.NO/
955 PM CDT Sun Apr 30 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At  8:15 PM Sunday the stage was 15.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
146 
WGUS83 KGRB 011443
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
943 AM CDT Mon May 1 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-020543-
/O.EXT.KGRB.FL.W.0014.000000T0000Z-170506T0600Z/
/MCAW3.1.ER.170429T1540Z.170504T0000Z.170505T1200Z.NO/
943 AM CDT Mon May 1 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At 8:15 AM Monday the stage was 15.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will remain steady or slowly rise to near 15.3 
  feet by Wednesday evening. The river is expected to fall below flood 
  stage Friday morning.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
827 
WGUS83 KGRB 020207
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
907 PM CDT Mon May 1 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan..

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-021707-
/O.CON.KGRB.FL.W.0014.000000T0000Z-170506T0600Z/
/MCAW3.1.ER.170429T1540Z.170504T0000Z.170505T1200Z.NO/
907 PM CDT Mon May 1 2017

The Flood Warning continues for
  The Menominee River near McAllister.
* At  7:15 PM Monday the stage was 14.9 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 15.3 feet by Wednesday evening. The river 
  will fall below flood stage by Friday morning.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
729 
WGUS83 KGRB 021624
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1124 AM CDT Tue May 2 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister AFFECTING Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-021654-
/O.CAN.KGRB.FL.W.0014.000000T0000Z-170506T0600Z/
/MCAW3.N.ER.170429T1540Z.000000T0000Z.000000T0000Z.NO/
1124 AM CDT Tue May 2 2017

The Flood Warning is cancelled for
  The Menominee River near McAllister.
* At  9:15 AM Tuesday the stage was 14.8 feet and falling. 
* Flood stage is 15.0 feet. 
* Forecast...the river crested below flood stage at 14.9 feet.  The 
  river will fall to 14.7 feet by .
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
823 
WGUS83 KGRB 021640 CCA
FLSGRB

FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI 
1124 AM CDT Tue May 2 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister AFFECTING Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-021654-
/O.COR.KGRB.FL.W.0014.000000T0000Z-170506T0600Z/
/MCAW3.N.ER.170429T1540Z.000000T0000Z.000000T0000Z.NO/
1124 AM CDT Tue May 2 2017

The Flood Warning is cancelled for
  The Menominee River near McAllister.
* At  9:15 AM Tuesday the stage was 14.8 feet and falling. 
* Flood stage is 15.0 feet. 
* Forecast...the river crested below flood stage at 14.9 feet.  The 
  river will fall to 14.7 feet by midnight Tuesday night.
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
634 
WGUS83 KGRB 031135
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
635 AM CDT Wed May 3 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...Michigan...
 
  Menominee River near McAllister AFFECTING Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-031205-
/O.CAN.KGRB.FL.W.0014.000000T0000Z-170506T0600Z/
/MCAW3.N.ER.170429T1540Z.000000T0000Z.000000T0000Z.NO/
635 AM CDT Wed May 3 2017

The Flood Warning is cancelled for
  The Menominee River near McAllister.
* At 5:15 AM Wednesday the stage was 14.6 feet. 
* Flood stage is 15.0 feet. 
* Forecast...the river crested below flood stage at 14.7 feet and 
  will continue to fall this week. 
* At 15.0 feet, Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 29, 4:26 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 29, 4:26 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
426 AM CDT Sat Apr 29 2017

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 416 AM CDT Sat Apr 29 2017

Mainly dry today, then chilly, windy, and wet for the rest of the
weekend.

The large scale upper features across the CONUS haven't moved much
in the past week. Ridges were off the West Coast and along the
East Coast, and a strong trough was over the southern Plains. That
pattern will hold a little longer, then undergo some progression
during the upcoming work week. It looks like the features will
shift about 180 degrees downstream before locking into place
again late next week.

A strong cyclone ejecting out of the southern Plains upper trough
will result in another widespread soaking rainfall across the
area tonight through Monday night. The additional rain chances
during the remainder of the forecast period appear to be
lighter/more scattered-type rain events. But amounts for the
period should end up above normal from the first event alone.
Temperatures will remain below normal into the start of the
upcoming work week, then return near or a little above normal for
the second half of the week.
&&

.SHORT TERM...Today...Tonight...and Sunday
Issued at 416 AM CDT Sat Apr 29 2017

The main forecast issue was figuring out the specifics of the
precipitation chances and amounts as models exhibited
considerable differences on the specifics of the rainfall. Today
will be mainly dry, but rain will be edging north and could reach
the far southern part of the area late. The GFS and ECMWF
suggested a slug of precipitation would surge through east-
central Wisconsin this evening, then shift off to the east later
in the night. Some scattered/lighter precipitation could push
north in the wake of that. The ECMWF and GFS stood alone and yet
prevailed with their handling of the band of rain that clipped
east-central Wisconsin late Friday/Friday evening, so leaned
heavily toward their handling of the incoming precipitation
event. Tried to mimic their scenario with the PoPs tonight, with
likely/categorical PoPs over east- central Wisconsin for a time
during the evening, tapering back to chance PoPs later in the
night. At the same time, spread chance PoPs northward over the
western part of the area. Evaporational cooling of dry air at the
leading edge of the preciptation could result in some snow or a
rain/snow mix across central, northeast, and north-central
Wisconsin. Given the current timing of the northward advance of
the precipitation, do not expect any accumulation. However, if
the northward advance occurs significantly faster than expected
then some minor accumulations will be possible north of highway
29.

The model differences in precipitation continued Sunday, with the
hi-res WRFs suggesting little precipitation during the day, except
for a surge into central Wisconsin late in the afternoon. Stayed
closer to the ECMWF/GFS which were wetter and focused the higher
amounts in east-central Wisconsin. Increasing northeast winds off
the lake and bay will make for a very raw day in the east.

.LONG TERM...Sunday Night Through Friday
Issued at 416 AM CDT Sat Apr 29 2017

Models are finally showing an eventual change to the overall mean
flow from a central CONUS trough/upper ridges on either side, to a
western CONUS upper ridge/eastern CONUS upper trough toward the
latter half of next week. Main concern remains the stout system
that will affect northeast WI from Sunday night into Tuesday.
Locally heavy rainfall will be possible which would keep area
rivers/streams near bankfull or even surpass flood stage in some
instances. Precipitation chances then become more spotty as the
upper trough shifts east across the region. Temperatures are
expected to remain below normal through at least Thursday, before
readings get to normal (if not slightly above) by next Friday.

This strong system is still forecast to become vertically-stacked
over the Midwest Sunday night with the warm front reaching
southern WI, a surge of gulf moisture into WI with PW values
between 1.00-1.50" and a surge of synoptic lift/mid-level forcing
to generate a swath of locally heavy rain over northeast WI.
Models do show a dry slot rotating northward after midnight and
should start to taper the rain intensity during he pre-dawn hours
of Monday morning. The main concern will continue to be river/
stream levels and potential for flooding as grounds are already
saturated and river levels are already high to begin with.
Depending on exactly how much rain falls, a flood watch is not out
of the question.

The rain showers will continue through Monday as the system tracks
northeast through the heart of WI. Additional QPF to range from
around one-tenth of an inch east of the Fox Valley to around one-
third of an inch over north-central WI. Of course, any additional
precipitation will only serve to keep flooding concerns in the
forefront of the forecast with rivers/streams expected to rise
further. Max temperatures on Monday to range from the middle 40s
north-central, to the lower 50s east-central WI.

As the system heads toward eastern sections of Lake Superior
Monday night, northeast WI to get stuck under the cool, cyclonic
flow which would keep at least scattered showers in the forecast.
One noticeable difference will be some snow mixing with the rain
across northern and parts of central WI later Monday night as
cooler air begins to wrap into WI. We will have to watch this
precipitation type closely, but for now, no appreciable snow
accumulation is expected. Cannot rule out scattered showers into
Tuesday as the cool, cyclonic flow lingers over the region. Any
mixed precipitation will transition to all rain by late morning as
surface temperatures slowly rise. It would appear that north-
central WI would have the highest chance of seeing measurable
precipitation due to lake enhancement from gusty northwest winds.
Max temperatures should be similar to Monday with lower to middle
40s north-central, lower 50s east-central WI.

Precipitation chances should finally diminish Tuesday evening as
the cyclonic flow weakens and a modest area of high pressure moves
into the western Great Lakes. Wednesday appears to be a dry day as
the surface high drifts east-southeast across WI toward MI/IL. At
least a mix of sun and clouds are expected and this will help
boost temperatures into the lower to middle 50s north/lakeshore,
middle to upper 50s south. This is still a good 5 degrees below
normal, but an improvement from earlier in the week.

There continues to be a concern regarding precipitation chances
later Wednesday night into Thursday as a mid-level shortwave
trough dives southeast toward/into WI, accompanied by a weak
clipper-type area of low pressure. There appears to be sufficient
mid-level forcing and modest instability by Thursday to at least
warrant a small chance pop across the forecast area. Have added a
bit more cloud cover as well to the forecast on Thursday and kept
max temperatures in the middle 50s north, upper 50s to around 60
degrees south. This little system could linger over the area into
Thursday night, before pulling away to the south-southeast on
Friday. Northeast WI should see high pressure move into the region
on Friday and allow for sunshine to return with temperatures
actually reaching or even possibly going above normal.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 416 AM CDT Sat Apr 29 2017

Generally good flight conditions are expected today into early
tonight. Some low clouds could work into eastern Wisconsin from
the northeast. Ceilings will lower tonight.
&&

.MARINE...
Issued at 416 AM CDT Sat Apr 29 2017

Increasing northeast winds along Lake Michigan will likely produce
high waves this weekend. Gale force gusts are likely Sunday
afternoon through Sunday night.
&&

.HYDROLOGY...
Issued at 416 AM CDT Sat Apr 29 2017

Above normal rainfall for April continues to keep river levels
and flows above normal. Rainfall from earlier this week has
prompted river flood warnings for part of the Wolf river south of
Shawano. Flows along the Menominee also remain above normal, with
flood advisories in effect for portions of the river and possible
flood warnings for minor flood stage this weekend. The incoming
storm will be capable of producing another widespread inch of
rainfall over two days. Locally higher amounts to 2 inches are
possible. This rainfall will continue to keep river running above
normal for the rest of April into early May. The above normal
river levels and flows will likely begin to affect recreational
users and interests. Be sure to check for and heed any no wake
postings.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Kallas
AVIATION.......Skowronski
MARINE.........Kallas
HYDROLOGY......Kallas/Skowronski
Hazardous weather outlook, Apr 29, 4:57 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
457 AM CDT Sat Apr 29 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
457 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Due to recent rainfall, some streams and rivers will approach and
could reach flood stage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A strong system is forecast to impact the region Sunday into
Tuesday. Heavy rains are expected, especially over east-central
Wisconsin where up to 2 inches of rain is possible. This would
raise river and stream levels once again to near or above flood
stage. Light snow or a mix of rain and snow will be possible
across north-central Wisconsin Sunday night into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-301000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
457 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Increasing northeast winds will result in conditions hazardous to
small craft today and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Northeast gales are likely Sunday afternoon through Sunday night.

Skowronski/Kallas

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:47 AM CDTGale WatchGRB11 hr
Apr 29, 4:04 PM CDTGale WarningGRB37 hr

Nearby

River Flood Warnings in Wisconsin, 2017River Flood Warnings in Michigan, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.